Repositorio de producción científica de la Universidad de Sevilla

On a certified Smagorinsky reduced basis turbulence model


Advanced Search
Opened Access On a certified Smagorinsky reduced basis turbulence model

Show item statistics
Export to
Author: Chacón Rebollo, Tomás
Delgado Ávila, Enrique
Gómez Mármol, María Macarena
Ballarin, Francesco
Rozza, Gianluigi
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2017
Published in: SIAM Journal on Numerical Analysis, 55 (6), 3047-3067.
Document type: Article
Abstract: In this work we present a reduced basis Smagorinsky turbulence model for steady flows. We approximate the nonlinear eddy diffusion term using the empirical interpolation method (cf. [M. A. Grepl et al., ESAIM Math. Model. Numer. Anal., 41 (2007), pp...
[See more]
Size: 649.8Kb
Format: PDF


DOI: 10.1137/17M1118233

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)